# SDR OG52004F00001

- Difficulty date: March 29, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N384ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844095
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Part number: 89307000
- Condition: Worn
- Location: Prop Governor
- Part time: 678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP GOVERNOR CONTROL ROD END CAME APART FROM THE PROP GOVERNOR, CAUSING A LACK OF CONTROL TO THE PITCH OF THE AC PROPELLER.  WORN AREAS THAT CAUSED TO OCCUR ARE THE BASE OF THE BALL JOINT AND WEAR AT THE END OF THE SPRING LOADED RETAINER ASSY.  (GL21200402103)
